Bistable Wave Fronts in Integrodifference Equations
Shuxia Pan and
Ping-An Zhang
Abstract and Applied Analysis, 2011, vol. 2011, 1-21
Abstract:
This paper is concerned with the bistable wave fronts of integrodifference equations. The existence, uniqueness, and asymptotic stability of bistable wave fronts for such an equation are proved by the squeezing technique based on comparison principle.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/230851.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/230851.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:230851
DOI: 10.1155/2011/230851
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().